# SDR SWAA2013012311704

- Difficulty date: January 14, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 36,857 hours, 20,329 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD BULKHEAD ATTACH BRACKET CRACKED BS 727, WL 163, RBL 5.  REMOVED AND REPLACED ACB FWD BULKHEAD ATTACH BRACKET AT BS 727, WL 163 RBL 5 WITH NEW BRACKET PART NUMBER 7531203 IAW SRM 51-40-02. 56105U 17JAN13.
